# SDR R61A201202170105

- Difficulty date: February 17, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N821MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000042
- Aircraft time: 19,780 hours, 13,571 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 59128437
- Part serial: B0188
- Condition: Failed
- Location: Te Flaps
- Part time: 13,579 hours, 19,790 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FLAP FAIL MESSAGE DURING CRUISE, DECLARED AN EMERGENCY AND DIVERTED TO PIT.  THE ACFT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RT T4 FLAP SKEW SENSOR PER EMB AMM, OPS CHECK GOOD.
